# SDR SIMA3236

- Difficulty date: November 18, 2000
- Submitted: December 29, 2000
- Operation: General aviation
- Aircraft: N494AT
- Make and model: Braero BAE125800A
- Aircraft serial: NA0404
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Part serial: 1065
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING PHASE 4 INSPECTION MAINTENANCE FOUND THE PASSENGER DOOR EXTERIOR EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE FOUND LIGHT SOCKET LOOSE AND WRONG TYPE BULB INSTALLED.  LIGHT ASSEMBLY WAS REPLACED WITH CORRECT BULB.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
